# SDR CALA2024011900157

- Difficulty date: January 12, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 71,029 hours, 12,520 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: MS295262
- Condition: Missing
- Location: Lh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUEL RECEPTACLE CAP MISSING NIL STOCK LHR REQUEST MEL 2821J ADD FAULT: 2821 MEL COMPLIED WITH APPROVED REPLACED LH FUEL RECEPTACLE CAP IN REF WITH IPC 28-21-01-11 PARTS USED: 00-0584-3-0701,QTY :1
